# SDR DALA2023102408721

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,806 hours, 36,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS OVER 1L AND 1R DOORS CAME ON IN FLIGHT AND WERE FLICKERING AT A FAST FREQUENCY. CEILING LIGHT OUTSIDE FIRST CLASS LAV ALSO FLICKERED ALONG WITH THE EMERGENCY DOOR LIGHTS. MAINTENANCE REPLACED THE EMERGENCY LIGHTS BATTERY PACK B5-259 PER B717 AMM 33-51. (LP #7071564)
